# SDR CALA2023100903006

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323325220000
- Condition: Cracked
- Location: Fr35 Str30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR AT LH FR35 STR30 HOLE 2 AND HOLES A, B, AND C PER PART 3 OF THE LATEST REVISION OF ECRA 5331-03055 ON OR BEFORE 29MAR2024. OR BEFORE 29MAR2024. ACCOMPLISH PERMANENT REPAIR AT LH FR35 STR30 HOLE 2 AND HOLES A, B, AND C PER PART 3 OF THE LATEST REVISION OF ECRA 5331-03055 ON ACCOMPLISH PERMANENT REPAIR AT LH FR35 STR30 HOLE 2 AND HOLES TOMC-APPROVAL FROM SC1ELBYC COMMENT A, B, AND C PER PART 3 OF THE LATEST REVISION OF ECRA 5331-03055 ON OR BEFORE 29MAR2024. Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
